# SDR DHL2002705007

- Difficulty date: July 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LWR CARGO SMOKE DETECTOR TEST ALARM FAULT ILLUMINATED WITH CODE F6929.  REMOVED AND REPLACED FWD LWR CARGO SMOKE DET TESTED CHECK OK AS PER DHL B727-200 ADV MM SUPPLEMENT 26-16-01.
